# SDR COMA9630145

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Indicator
- Part number: 522858
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 17,679 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS SELECTED TO 20 DEGREES, THEY INDICATE 18 DEGREES.  REPLACED THE FLAP INDICATOR.
